Academic Journals Database
Disseminating quality controlled scientific knowledge

The Normal Meromorphic Functions Family Concerning Higher Order Derivative and Shared Set by One-Way

ADD TO MY LIST
 
Author(s): Yi Li

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 06;
Start page: 322;
Date: 2011;
Original page

Keywords: Meromorphic Function | Normality Criterion | Shared Set by One-Way | Higher Order Derivative

ABSTRACT
Let F be a meromorphic functions family on the unit disc Δ, If for every (the zeros of f is a multiplicity of at least k) and if then and ( ), then F is normal on Δ.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?